# SDR AALA201703149008

- Difficulty date: March 13, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 54,567 hours, 20,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT THE L4 DOOR FELL OFF. REPLACED EMERGENCY EXIT LIGHT LENS.
